# SDR UALA2011103105887

- Difficulty date: October 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,875 hours, 5,007 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32907706
- Part serial: 158
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STS MSG C ISO VLV.  XFER TO MEL. -INF- :BLEED ISLN VALVE C STATUS MSG.  REMOVED AND REPLACED CENTER ISOLATION S-O VALVE, MR36127-146 ON, -158 OFF.  MESSAGE NO LONGER SHOWS ACTIVE, SYS OPS SATISFACTORY.
